Fourier-Jacobi expansion and the Ikeda lift

Article

Abstract

In this article, we consider a Fourier-Jacobi expansion of Siegel modular forms generated by the Ikeda lift. There are two purposes of this article: first, to give an expression of L-function of certain Siegel modular forms of half-integral weight of odd degree; and secondly, to give a relation among Fourier-Jacobi coefficients of Siegel modular forms generated by the Ikeda lift.

Keywords

Siegel modular forms Jacobi forms Maass relation 

Mathematics Subject Classification (2000)

11F46 11F37 11F50 

References

  1. 1.
    Arakawa, T.: Jacobi Eisenstein series and a basis problem for Jacobi forms. Comment. Math. Univ. St. Pauli 43(2), 181–216 (1994) MathSciNetMATHGoogle Scholar
  2. 2.
    Boecherer, S.: Über die Fourier-Jacobi-Entwicklung Siegelscher Eisensteinreihen. Math. Z. 183, 21–46 (1983) MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Breulmann, S., Kuss, M.: On a conjecture of Duke-Imamoḡlu. Proc. Am. Math. Soc. 128, 1595–1604 (2000) MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Cohen, H.: Sums involving the values at negative integers of L-functions of quadratic characters. Math. Ann. 217, 171–185 (1975) CrossRefGoogle Scholar
  5. 5.
    Eichler, M., Zagier, D.: Theory of Jacobi Forms. Progress in Math., vol. 55. Birkhäuser, Boston (1985) MATHGoogle Scholar
  6. 6.
    Gritsenko, V.A.: The action on modular operators on the Fourier-Jacobi coefficients of modular forms. Math. USSR Sb. 47, 237–268 (1984) MATHCrossRefGoogle Scholar
  7. 7.
    Hayashida, S.: Zeta function and Zharkovskaya’s theorem on half integral weights Siegel modular forms. Acta Arith. 108(4), 391–399 (2003) MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Ibukiyama, T.: On Jacobi forms and Siegel modular forms of half integral weights. Comment. Math. Univ. St. Pauli 41(2), 109–124 (1992) MathSciNetMATHGoogle Scholar
  9. 9.
    Ikeda, T.: On the lifting of elliptic cusp forms to Siegel cusp forms of degree 2n. Ann. Math. 154(3), 641–681 (2001) MATHCrossRefGoogle Scholar
  10. 10.
    Kawamura, H.: Ikeda’s conjecture on the Petersson inner product of the Ikeda lifting. Ph.D Thesis at Hokkaido Univ. Mar. (2008) Google Scholar
  11. 11.
    Kohnen, W.: Modular forms of half integral weight on Γ0(4). Math. Ann. 248, 249–266 (1980) MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Kohnen, W.: Lifting modular forms of half-integral weight to Siegel modular forms of even genus. Math. Ann. 322, 787–809 (2002) MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Kohnen, W., Kojima, H.: A Maass space in higher genus. Compos. Math. 141(2), 313–322 (2005) MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Mizumoto, S.: Nearly holomorphic Eisenstein liftings. Abh. Math. Sem. Univ. Hambg. 67, 173–194 (1997) MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Murase, A.: L-functions attached to Jacobi forms of degree n, Part I. The basic identity. J. Reine Angew. Math. 401, 122–156 (1989) MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Oh, Y.Y., Koo, J.K., Kim, M.H.: Hecke operators and the Siegel operator. J. Korean Math. Soc. 26(2), 323–334 (1989) MathSciNetMATHGoogle Scholar
  17. 17.
    Shimura, G.: On modular forms of half integral weight. Ann. Math. 97, 440–481 (1973) MathSciNetCrossRefGoogle Scholar
  18. 18.
    Skoruppa, N.-P., Zagier, D.: A trace formula for Jacobi forms. J. Reine Angew. Math. 393, 168–198 (1989) MathSciNetMATHCrossRefGoogle Scholar
  19. 19.
    Yamazaki, T.: Jacobi forms and a Maass relation for Eisenstein series. J. Fac. Sci. Univ. Tokyo Sect. IA, Math. 33, 295–310 (1986) MathSciNetMATHGoogle Scholar
  20. 20.
    Yamazaki, T.: Jacobi forms and a Maass relation for Eisenstein series II. J. Fac. Sci. Univ. Tokyo Sect. IA, Math. 36, 373–386 (1989) MathSciNetMATHGoogle Scholar
  21. 21.
    Zhuravlev, V.G.: Hecke rings for a covering of the symplectic group. Sb. Math. 121 (163)(3), 381–402 (1983) MathSciNetGoogle Scholar
  22. 22.
    Zhuravlev, V.G.: Euler expansions of theta transforms of Siegel modular forms of half-integral weight and their analytic properties. Sb. Math. 123(165), 174–194 (1984) MathSciNetGoogle Scholar
  23. 23.
    Ziegler, C.: Jacobi forms of higher degree. Abh. Math. Sem. Univ. Hambg. 59, 191–224 (1989) MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Mathematisches Seminar der Universität Hamburg and Springer 2011

Authors and Affiliations

  1. 1.International College, and Department of MathematicsOsaka UniversityOsakaJapan

Personalised recommendations